# SDR 96ZZZX5534

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376E
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5213
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Star
- Part number: 350A37100206
- Condition: Broken
- Location: Swashplate
- Part time: 1,732 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR IN OVERHAUL SHOP FOUND SWASHPLATE NON-ROTATING STAR BRIDGES (PN 350A37-1 515-20) WORN THROUGH AND BROKEN.
